Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 28, NWS Little Rock, AR

April 3, 2008Garland County, Hot Spring County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 3, 2008, 8:37 PM CDT for Garland County, Hot Spring County, Saline County, Arkansas. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2008, 8:37 PM CDT (01:37 UTC)
Expired
Apr 3, 2008, 9:30 PM CDT
In force
53 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Garland County, AR, Hot Spring County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 54 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:48 PM CDTHAIL 13 W Jones Mill, ARQUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH AT DIAMOND HEAD IN HOT SPRING COUNTY.
Apr 3, 9:10 PM CDTTORNADOLonsdale, ARDEBRIS IN AIR REPORTED AT THE HWY 70/30 SPLIT NEAR LONSDALE.
Apr 3, 9:15 PM CDTTORNADO2 Sw Benton, ARPOWER LINES ARE DOWN AND AUTOMOBILE DAMAGED BY POSSIBLE TORNADO 2 MILES SOUTHWEST OF BENTON
Apr 3, 9:20 PM CDTTORNADOBenton, ARWALL CLOUD REPORTED BY HAM RADIO OPERATOR JUST EAST OF EXIT 116 IN BENTON.
Apr 3, 9:25 PM CDTTORNADOBryant, ARREPORTS OF DAMAGE AT HURRICANE LAKE ESTATES...ALONG WITH FIRES STARTED. REPORTED TIME IS APPROXIMATE.
Apr 3, 9:27 PM CDTTSTM WND DMG3 W Bryant, ARTREES REPORTED DOWN AT TURTLE CREEK.
Apr 3, 9:34 PM CDTTSTM WND DMGBryant, ARWIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 040137
TORLZK
ARC051-059-125-040230-
/O.NEW.KLZK.TO.W.0028.080404T0137Z-080404T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
837 PM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS
  CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS
  NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS

* UNTIL 930 PM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHWEST OF LAKE CATHERINE...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  LAKE CATHERINE...SHOREWOOD HILLS AROUND 845 PM CDT...
  LONSDALE AROUND 855 PM CDT...
  HASKELL AROUND 905 PM CDT...
  BENTON AROUND 915 PM CDT...
  HURRICANE LAKE AROUND 920 PM CDT...
  BRYANT AROUND 925 PM CDT...

&&

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

LAT...LON 3473 9257 3452 9241 3434 9304 3442 9310
TIME...MOT...LOC 0137Z 239DEG 36KT 3441 9300

$$

44/46
3 follow-up statements
000 
WWUS54 KLZK 040151
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
851 PM CDT THU APR 3 2008

ARC051-059-125-040230-
/O.CON.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
HOT SPRING AR-GARLAND AR-SALINE AR-
851 PM CDT THU APR 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
SALINE...EAST CENTRAL GARLAND AND NORTHEASTERN HOT SPRING COUNTIES...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE 
CATHERINE...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LONSDALE...HASKELL...BENTON...HURRICANE LAKE AND BRYANT.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3447 9295 3473 9257 3455 9243 3453 9242
      3452 9242 3451 9243 3439 9289
TIME...MOT...LOC 0151Z 241DEG 38KT 3445 9286

$$

44
000 
WWUS54 KLZK 040202
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
902 PM CDT THU APR 3 2008

ARC051-059-125-040230-
/O.CON.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
HOT SPRING AR-GARLAND AR-SALINE AR-
902 PM CDT THU APR 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
SALINE...EXTREME EAST CENTRAL GARLAND AND NORTHEASTERN HOT SPRING
COUNTIES...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LONSDALE...MOVING
NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HASKELL...BENTON...HURRICANE LAKE AND BRYANT.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3441 9282 3450 9289 3472 9256 3455 9243
      3453 9242 3452 9242 3451 9243
TIME...MOT...LOC 0202Z 244DEG 33KT 3450 9275

$$

44
000 
WWUS54 KLZK 040214
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT THU APR 3 2008

ARC051-059-040223-
/O.CAN.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
HOT SPRING AR-GARLAND AR-
913 PM CDT THU APR 3 2008

...THE TORNADO WARNING FOR EXTREME EAST CENTRAL GARLAND AND
NORTHEASTERN HOT SPRING COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.

LAT...LON 3448 9271 3457 9278 3460 9275 3461 9273
      3470 9255 3457 9244 3453 9242 3446 9266
TIME...MOT...LOC 0213Z 244DEG 26KT 3454 9268

$$

ARC125-040230-
/O.CON.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
SALINE AR-
913 PM CDT THU APR 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
SALINE COUNTY...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 4 MILES NORTHWEST OF 
HASKELL...OR 8 MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 40 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BENTON...HURRICANE LAKE AND BRYANT.

PEOPLE IN THE PATH OF THIS TORNADO NEED TO FIND A PLACE OF SAFETY 
NOW

&&

LAT...LON 3448 9271 3457 9278 3460 9275 3461 9273
      3470 9255 3457 9244 3453 9242 3446 9266
TIME...MOT...LOC 0213Z 244DEG 26KT 3454 9268

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:55 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 3, 6:55 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT THU APR 3 2008

.AVIATION...
PERIODS OF SHRA/TSRA WL OCCUR ACRS AR TNGT AND INTO FRI. MVFR
CIGS/VSBYS...WITH OCNL IFR CONDS AND GUSTY WINDS...WL ACCOMPANY THE
STORMS. CDFNT TO THE NW OF AR ATTM...WL WORK SEWD ACRS THE FA LATER
TNGT AND ON FRI...HELPING TO ENHANCE RAIN CHCS. LOW CLOUDS WL BLD
IN BEHIND FROPA...ESP OVR NRN AND WRN AR...WITH IFR CIGS EXPECTED.
CIGS WL SLOLY RETURN TO MVFR LVLS OVR MOST AREAS FRI AFTN AS DRIER
AIR BEGINS TO FILTER IN THANKS TO NWLY WINDS. /44/
&&

.PREV DISCUSSION... /ISSUED 230 PM CDT THU APR 3 2008/

SHORT TERM...TONIGHT THROUGH MONDAY
SHORT WAVE WILL BE CROSSING THE FORECAST AREA IN FAST SOUTHWEST
FLOW ALOFT. THESE DISTURBANCES WILL TRIGGER SHOWERS AND STRONG
STORMS...SOME POSSIBLE SEVERE AND CAPABLE OF HEAVY DOWNPOURS. TROF
WILL MOVE EAST OF THE AREA BY SATURDAY MORNING...ENDING ALL PRECIP
AND GIVING US A NEEDED DRY SPELL FOR THE WEEK END. THE SURFACE
WILL SEE MOIST SOUTHERLY FLOW BEFORE A COLD FRONT WILL BEGIN TO
CROSS THE STATE FROM NORTHWEST TO SOUTHEAST. HEAVY RAINS WILL BE
SLIDING SOUTHEAST...AS WELL AS THE SEVERE POTENTIAL. POPS WILL BE
DECREASING AND ENDING COMPLETELY BEFORE 12Z SATURDAY. TEMPERATURES
WILL START BELOW NORMAL AND TRANSITION TO ABOVE NORMAL FOR SUNDAY
AND MONDAY.

LONG TERM...MONDAY NIGHT THROUGH THURSDAY
PERIOD INITIATES WITH BROAD TROFFING OVER THE NATIONS MID SECTION
AND LOW PRESSURE OVER THE NORTHERN PLAINS. LOW DRAGS A WEAK COLD
FRONT THROUGH THE AREA BUT BOUNDARY IS LACKING MOISTURE AND
OTHERWISE DYNAMICALLY CHALLENGED WITH ONLY A WIND SHIFT TO MARK ITS
PASSAGE. PATTERN REPEATS ITSELF ON EARLY TUESDAY AS ANOTHER LOW
PASSES TO THE NORTH WITH ANOTHER COLD FRONT MOVING THROUGH. THIS
BOUNDARY HAS A LITTLE MORE MOISTURE TO WORK WITH AND LOOKS A LITTLE
STRONGER BUT STILL...ONLY SLIGHT CHANCE TO CHANCE POPS JUSTIFIED AT
THIS POINT. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS
THE AREA. MILD TEMPERATURES WILL PREVAIL THROUGH THE PERIOD.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE-IZARD-
JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-
VAN BUREN-WHITE-WOODRUFF-YELL.
&&
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 AM CDT THU APR 3 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK
RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER.

A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING
THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS
WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER
LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A
CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS
MOVED THROUGH.

A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS
MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING.
LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY
AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG
COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL
ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT
AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS THE RESULT.

A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER
AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON
AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN.
IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A
FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS
FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE
MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE
EXISTING HIGH WATER PROBLEMS.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL
PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.
HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO
REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST
CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS
...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE
WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF
THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS
STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND
CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER.

THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING
WITH
STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH
UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL
SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE.
EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN
THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY
AFTERNOON.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, Apr 3, 6:52 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT THU APR 3 2008

ARZ004-005-040020-
BAXTER-MARION-
652 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT FOR BAXTER AND MARION COUNTIES UNTIL 715
PM CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR YELLVILLE...MOVING EAST AT 60 MPH.

SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

AREAS THAT WILL BE AFFECTED INCLUDE REA VALLEY...GASSVILLE...
COTTER...SPRING LAKE ESTATES...MONKEY RUN...HERITAGE ESTATES...BUFORD
AND BAXTER COUNTY AIRPORT.

PEOPLE IN BAXTER AND MARION COUNTIES...INCLUDING GASSVILLE AND
MOUNTAIN HOME...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

57
Local storm report, Apr 3, 8:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             7 S HOT SPRINGS         34.39N 93.05W
04/03/2008  E0.88 INCH       HOT SPRING         AR   TRAINED SPOTTER

0816 PM     HAIL             PEARCY                  34.43N 93.28W
04/03/2008  E0.88 INCH       GARLAND            AR   TRAINED SPOTTER

&&

57
Local storm report, Apr 3, 8:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BONNERDALE              34.38N 93.38W
04/03/2008  E1.75 INCH       HOT SPRING         AR   COUNTY OFFICIAL

            GOLF BALL SIZE HAIL REPORTED IN BONNERDALE.

&&

108
Local storm report, Apr 3, 8:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             PEARCY                  34.43N 93.28W
04/03/2008  E0.88 INCH       GARLAND            AR   COUNTY OFFICIAL

            NICKEL SIZE HAIL IN SOUTHERN GARLAND COUNTY ON ALBRIGHT
            ROAD NEAR PEARCY.

&&

108

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:09 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton51 min
Apr 3, 7:40 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 3, 7:52 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Searcy53 min
Apr 3, 7:56 PM CDTRiver Flood WarningLZKIndependence20 hr
Apr 3, 8:11 PM CDTSevere Thunderstorm WarningLZKJohnson49 min
Apr 3, 8:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline64 min
Apr 3, 8:46 PM CDTRiver Flood WarningLZKFulton, Sharp17 hr
Apr 3, 8:50 PM CDTRiver Flood WarningLZKRandolph37 hr
Apr 3, 8:58 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy47 min
Apr 3, 9:23 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone52 min
Apr 3, 9:28 PM CDTTornado WarningLZKPulaski, Saline47 min
Apr 3, 9:32 PM CDTSevere Thunderstorm WarningLZKYell43 min
Apr 3, 9:41 PM CDTRiver Flood WarningLZKClark, Hot Spring59 hr
Apr 3, 9:41 PM CDTRiver Flood WarningLZKSaline36 hr
Apr 3, 9:49 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Stone41 min
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Pike, Saline, Yell46 min
Apr 3, 10:05 PM CDTFlash Flood WarningLZKGarland, Logan, Montgomery, Perry, Polk, Scott and 1 more4 hr
Apr 3, 10:12 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp33 min
Apr 3, 10:13 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski, White47 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Pike, Saline52 min
Apr 3, 10:34 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline41 min
Apr 3, 10:37 PM CDTTornado WarningLZKGarland, Hot Spring, Saline53 min
Apr 3, 10:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Van Buren51 min
Apr 3, 10:43 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more4 hr
Apr 3, 10:48 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Saline42 min
Apr 3, 11:00 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Perry, Pulaski, White45 min
Apr 3, 11:00 PM CDTTornado WarningLZKWhite, Woodruff45 min
Apr 3, 11:05 PM CDTTornado WarningLZKFaulkner40 min
Apr 3, 11:09 PM CDTSevere Thunderstorm WarningLZKPolk51 min
Apr 3, 11:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike35 min
Apr 3, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Lonoke, Pulaski, Saline46 min
Apr 3, 11:29 PM CDTTornado WarningLZKClark, Garland, Hot Spring46 min
Apr 3, 11:33 PM CDTSevere Thunderstorm WarningLZKJackson27 min
Apr 3, 11:39 PM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more3 hr
Apr 3, 11:41 PM CDTTornado WarningLZKWhite49 min
Apr 3, 11:52 PM CDTSevere Thunderstorm WarningLZKPrairie, White53 min
Apr 4, 12:07 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more3 hr
Apr 4, 12:15 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski30 min
Apr 4, 12:16 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff44 min
Apr 4, 12:22 AM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline38 min
Apr 4, 12:50 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie25 min
Apr 4, 12:50 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski40 min
Apr 4, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie49 min
Apr 4, 1:35 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more3 hr
Apr 4, 1:41 AM CDTFlash Flood WarningLZKConway, Garland, Johnson, Logan, Montgomery, Newton and 8 more3 hr
Apr 4, 2:11 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Jefferson, Lonoke, Pulaski, Saline49 min
Apr 4, 3:07 AM CDTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more3 hr
Apr 4, 3:38 AM CDTSevere Thunderstorm WarningLZKClark, Pike52 min
Apr 4, 4:27 AM CDTFlash Flood WarningLZKArkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more3 hr
Apr 4, 5:58 AM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Lonoke, Montgomery and 3 more3 hr
Apr 4, 6:26 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more3 hr
Apr 4, 6:41 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun49 min
Apr 4, 7:28 AM CDTFlash Flood WarningLZKArkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more3 hr
Apr 4, 8:09 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita44 hr

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.